| Catalog Number |
8065990794 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Keratitis (1944); Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
02/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that the patient had experienced diffuse lamellar keratitis and central toxic keratopathy, with specific symptoms including blurry vision and light sensitivity in the left eye after lasik surgery.The patient is currently undergoing treatment with oral medications and durezol, but the symptoms have not resolved.There are multiple related reports for this event.This report addresses the patient mb, left eye and other manufacturer reports will be filed.
Additional Manufacturer Narrative
Additional information provided in h.3., h.6., and h.11.A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite history showed no abnormalities that could have contributed to this event: laser was successfully verified prior to and after surgery date.Logfile review for the day of treatment shows all laser system functions were within specifications for the respective treatment.The logfile shows twenty-two successfully performed treatments on that day.The reported treatment could not be identified in the logfile.The logfile shows that all performed treatments on the event date were performed successfully.Review of the logfiles for the treatment day does not show any other relevant warning or error messages.The root cause could not be identified during logfile review.Treatment report and clinical pre and post-operative information was requested but was not provided by customer, therefore a deeper investigation cannot be performed.Not enough information was provided to properly complete an investigation.The root cause could not be identified by the investigation.The manufacturer internal reference number is: (b)(4).